Skip to content
My WebMD Sign In, Sign Up
Need help! So confused:(
avatar
Kateykins posted:
My boyfriend and I have recently decided to have a baby together. I was on birth control until we decided. The day I decided I stopped taking it. He has came inside me a lot for the past few night. I have been nauseated, irritable, my tummy hurts, my back hurts, my head hurts, I'm hungry, I'm tired, my boobs are kinda sore, and according to my boyfriend, my vagina feels tighter than normal and the wetness is different. I have no idea. My normal period is sometime this week but I have been off my pills for a couple days which normally jump starts it. Is it possible I'm pregnant? I need an answer ASAP!!!!! Please help!
Reply
 
avatar
An_250560 responded:
I suppose it's possible you are pregnant, but more likely you are feeling side effects from going off the pill.

When on the pill, the days you aren't taking hormone is when your body has it's period - so most likely you are feeling PMS signs.

Also, my fiance and I are trying for a baby, and one thing I learned is that you will never get an answer "ASAP"... sorry.

Most healthy couples take 6 months to a year to conceive - it happens, but it's not very likely to get pregnant within the first six months.

Also, stress can make it more difficult to conceive - so you should expect to have one year of periods before you conceive - and if it happens sooner, than it's a happy surprise


Spotlight: Member Stories

Hi i am 25 and my husband 35. we got marry 23 november 2010. switched birth controls the 1st week of December and my husband and I have had unprotecte...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.